# SDR FDEA202308031355

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N179FE
- Make and model: Boeing 767-300
- Aircraft serial: 63110
- Aircraft time: 6,829 hours, 3,322 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856117
- Part serial: UNKNOWN
- Condition: Dented
- Location: Zone 200
- Part time: 6,829 hours, 3,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR PANEL 221DFF WITH DENTS  MDC FLOOR PANEL 221DFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR. 4B FIG 101 SHEET 2   REV 86 APR 15 2023
